| Catalog Number |
8801-14016CA |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised to address four fractured ozark fixed self-tapping screws.Fragments of the fractured screws remain in the patient's vertebral bodies as the surgeon was unable to remove them.This report captures the first of four screws.
Additional Manufacturer Narrative
Additional data: d4, h4 h6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
Event or Problem Description